Mathematical Problems in Engineering
Volume 2003 (2003), Issue 2, Pages 65-79
Existence of solutions and controllability of
nonlinear integrodifferential systems in Banach spaces
1Department of Mathematics, Bharathiar University, Coimbatore 641 046, India
2Department of Mathematics, Pusan National University, Pusan 609-735, Korea
Received 17 January 2002
Copyright © 2003 K. Balachandran and J. Y. Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove the existence of mild and strong solutions of
integrodifferential equations with nonlocal conditions in Banach
spaces. Further sufficient conditions for the controllability of
integrodifferential systems are established. The results are
obtained by using the Schauder fixed-point theorem. Examples are
provided to illustrate the theory.